# SDR CALA2013121693701

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 65,043 hours, 25,482 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT WINDOW DISPLAYED ON UPPER ECAM SCREEN.  WHC TEST FAULTING LT SLIDING WINDOW SENSOR.  CB RESET NO HELP.  WHC R & R 12-10-13.  WINDOW SENSOR FAULTING LT SLIDING WINDOW ASSEMBLY PCN 110- 3203, IAW IPC 56-12-11-01B ITEM NR 50.
